MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000 LA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported error message "4223 main arm z-axis home overrun¿ on the aia-2000 analyzer.The customer verified waste bin was not full, but found a screw that was loose inside.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event, which resulted in a delayed reporting of patient samples for alpha-fetoprotein (afp).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.
 
Additional Manufacturer Narrative
A field service engineer (fse) conducted a site visit and was able to confirm the problem by reviewing the error log.Fse tested the tip attach and found it attaching with too much force.Fse resolved the complaint by adjusting the main arm right lane (mrtlane) tip set alignment.The fse validated the analyzer by performing quality control (qc).The aia-2000 analyzer is functioning as expected.No further action required by field service.A 13-month complaint history review and service history review through aware date of event for similar complaints was performed for serial (b)(6).There were no similar complaints identified during the search period.The aia-2000 operators manual under appendix 4: error messages state the following: [4223] main arm z-axis home overrun cause : the home sensor activated improperly after movement of the main arm z-axis.If retry fails, the measurement result will be flagged (mf flag).Solution : contact tosoh service center or local representatives.The most probable cause of the reported event was due to misaligned main arm sample head.

Brand Name
AIA-2000
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key17167999
Report Number3004529019-2023-00352
Device Sequence Number17902010
Product Code KHO
UDI-Device Identifier04560189284623
UDI-Public04560189284623
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000 LA
Device Catalogue Number022101
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Initial Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown